# SDR ASOA2013030103087

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT RBL 9.00 AND LBL 9.00 BETWEEN FS 559.00.  REPAIRED IAW SRM 51-42-06.
